# SDR CALA2019100501691

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Dented
- Location: Bs 368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TAR - LP 6587012 FUSELAGE SKIN DENT BETWEEN STA355 AND STA368 S-22R TO S-23R AFTER MEASURED OF THE DENT, THE DEPTH IS 0.119" LENGTH IS 3.2" AND WIDTH IS 2.1".A/Y IS LESS THAN 30 OUT OF LIMITS AS PER SRM 53-00-01 ALLOWABLE DAMAGE 1, NO APPLICABLE REPAIR FIG FOUND IN SRM DUE TO THE DISTANCE BETWEEN DENT AND CUTOUT ARE LESS THAN 22" PLS ADV REF TO NR LP:9132073 BS 355-368, STR 22R TO S23R,REPAIRED IAW ECRA 5331-02463 AND SRM 53-00-01, REPAIR 10, REF HAECO LP 9132073. DIP CREATED IAW SRM 5300-00-01, RPR 10, TABLE IV, REQUIRING DVI ON OR BEFORE 37,500 ADD EMP:U085164 FC WITH A REPEAT INSPECTION INTERVAL OF 12,000 FC. APPROVED FOR DIP REF ECRA 5331-02463. INSPECTION TO BE ACCOMPLISHED ON OR BEFORE ACFT REACHES 37500 PTC. REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12000 FLT CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UDPATE ..JF Q/C REVIEWED. INIT: 37,500 TAFC (INIT WILL AUTO ITO TO T/A - 0537) T/A : 12,000 FC ..JF
